# SDR IPXA12172765

- Difficulty date: March 27, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072600200
- Condition: Delaminated
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CARGO DECK FLOOR PANEL 231LJ DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552-B.
